# SDR SWI2024031200219

- Difficulty date: December 1, 2023
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,340 hours, 37,818 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Striker
- Part number: 22850460806
- Condition: Loose
- Location: Rt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST TORQUE BOX AFT SIDE UPPER OUTBOARD LATCH STRIKER LOOSE   (C-CHECK RO 3/9/2024)   REMOVED R/H ENGINE THRUST REVERSER UPPER OUTBOARD LATCH STRIKER AND INSTALLED NEW LATCH STRIKER REF. MHIRJ REO 601R-78-30-4353 REV. Â€“ DATED 2024-01-26 AND SKYWEST TASK CARD 51-900-1003-SKY. COMPLIED WITH MHIRJ REO 601R-78-30-4353 REV.Â€”DATED 2024-01-26 IN ITS ENTIRETY.  SEE CONTINUATION CARD FOR INDIVIDUAL WORK PERFORMED AND SIGN OFFS.
